# SDR 99ZZZX788

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N805X
- Make and model: Braero BAE125800A
- Aircraft serial: NA0465
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Chafed
- Location: Cabin
- Part time: 2,465 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 24-MONTH PITOT/STATIC CERTIFICATION INSPECTION, FOUND NR 2 ADC P2 PITOT LINE CHAFED THROUGH BY AUTOPILOT SERVO CABLE.  THIS AREA IS DIFFICULT TO SEE WITH INSTALLED COMPONENTS IN PLACE.  NOTE:  THIS IS SECOND AIRCRAFT AT THIS FACILITY FOUND WITH THIS PROBLEM.
